MathSciNet Relay Station
MathSciNet bibliographic data
MR1933821 65N30 (35B25 35J25 39A05)
Elman, Howard C.; Ramage, Alison A characterisation of oscillations in the discrete two-dimensional convection-diffusion equation. Math. Comp. 72 (2003), no. 241, 263–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement